# SDR DALA2018121107137

- Difficulty date: December 10, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 55,860 hours, 18,201 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 980-1040
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5812, L/P 0859512) MAIN CABIN STA 1040 TO 980 LBL65 CUSS WEB HAS CORROSION (CPCP 0600-141-012) DOT 10. REPAIRED AND INSTALLED NEW SECTION CHORD (65") CHANNEL AND STRAP IAW B757 SRM 53-00-13 REPAIR 2.
